Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Sudden whiteness in vision. No colours. Faintiness, off balance. Due to spike in sugar levels?

Yesterday, I was sitting outside, enjoying the breeze from the lake sat under shade tree, my vision suddenly went white, everything & everyone, no colors. I became clammy, felt weakness, maybe faint. A friend got me a cool washcloth, to rub my face and neck , I wasn t sure if I could walk to house to lay down a bit, she followed, I felt off balance, I kept myself calm, breathing lightly, after a half hour or so it was beginning to pass. Do you think my sugar may have spiked, I ate brownies, and a few sweet cocktails ( 2 lemonades,1 margarita). Or maybe not enough salt, it was in the mid 80 s.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Hi Bjvolz,
Welcome to HCM.
You have experienced a TIA ( transient ischaemic attack) which is a due to sudden transient loss of blood supply to your retina causing a blackout.
Since you haven't mentioned your age, I am suggesting in general how to proceed further.
Get your Blood pressure, blood sugar and lipid profile done along with an ECG. If it shows significant changes ,a Carotid Doppler ,in specific will help your ophthalmologist to conclude the diagnosis and then proceed with the treatment.
So get an ophthalmologist Retina opinion and a through investigation to avoid future recurrence. Take care :).

Answered: Thu, 28 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor